# SDR AALA971078

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46984
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead 'T'
- Condition: Corroded
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LIGHT CORROSION AT L48 AND PRESS BULKHEAD 'T' CAP.  REMOVED LIGHT CORROSION FROM T-CAP AND CUT OUT DAMAGED SKIN PER SRM 51-21-01 PAGE 29.  TREATED, PRIMED, PAINTED AND PRESS BULKHEAD 'T' CAP, RESEALED WITH PROSEAL C-24 SEALER, FUSELAGE SKIN REPAIRED PER ES8 NR 2227784.  (M)
